Vicodin and tinnitus

Common Questions and Answers about Vicodin and tinnitus

vicodin

Avatar f tn m wondering if anyone has any insight or opinion as to whether taking a low dosage of Vicodin over a long period of time could cause Tinnitus to worsen or if Tinnitus is caused more so by a large intake of Vicodin at once? I have never taken more than one 500mg pill in any one day during that time. Also, is Vicodin induced Tinnitus something that can be reversed if the person stops taking this medication? Would greatly appreciate any feedback. Have a great new year's everyone.
Avatar f tn Hi everyone. I have been experiencing a worsening tinnitus in the last month and am quite discouraged with it. I assumed the reason for my tinnitus was damage from loud music (concerts and headphones). However, I went to the audiologist to have a hearing exam performed and it was found that while I may have some minor losses in the higher frequencies, my hearing is actually quite good. It was my understanding that tinnitus is almost always associated with hearing loss.
Avatar n tn What would you suggest were you in my position. I am currently taking Klonopin 0.5-1mg daily and up to 8 Vicodin (5mg/500mg) daily to squelch the constant pain. Obviously neither of these drugs are sustainable or preventative... Do you have any other therapudic or medicinal suggestions? Also, I am certain the Vicodin is not causing rebound headaches. Thanks.
Avatar m tn 5, 2010 my symptoms started again, slightly dizzy, the tinnitus and then tested for substantial hearing loss in that ear. With these is also a constant headache, low grade body aches, tingling sensations in head and limbs, rare migraines some abdominal pain, some joint pain, electrical like feelings all over first thing in the morning, anxiety and fatigue and then the occasional actual meniere's attack.
Avatar m tn I believe my use of vicodin contributed to my having tinnitus, a constant buzzing/ringing in my ears. It was reported that Rush Limbaugh's use of oxy contributed to his losing his hearing. There is no cure for it, I've been living with it for several years. (I also feel a long term use of benadryl also contributed to it).
Avatar m tn I didn't like the way Vicodin made me feel -- too loopy -- and I wasn't getting the relief from pain that I expected and wanted. I saw a pain management specialist who switched me to Percocet (oxycodin). What a difference. After about 10 weeks, I have adjusted to the side effects and it has been very effective for pain relief. Maybe that's a solution for you?
Avatar f tn sorry to say I have permanent hearing loss/damage from abusing Vicodin. I have tinnitus in my right ear prominently but issues with both. my hearing is still quite good, however :)) Also I abused Vicodin heavily for 14 years. good luck!
Avatar n tn I am not an expert, nor am I a health professional, but as for precautions, the best thing you can do is protect your hearing as everyone should: avoid exposure to loud noise or use earplugs if you are exposed to loud noise, stay healthy in general. I think tinnitus can be caused by Eustachian tube problems, which can persist for weeks or months and might be related to your cold. If your hearing tested OK, I would not be worried about the tinnitus being something dangerous.
Avatar m tn just to give you detailed info on the whooshing sound, it is just like swimmers ear sound except that its not due to swimming or its not water related...so, is this tinnitus or some other temporary ear sound? also, is this caused by antibiotics? i m right now taking penicillin-like antibiotic for 10 days... on my 7th day today....what should i do? what do u think?
Avatar f tn 2002) Advancing age may also be accompanied by inner ear damage and tinnitus. Many medications also can cause tinnitus (see list below). Generally this is thought to arise from their effect on the cochlea (inner ear).
Avatar n tn If Zoloft curbs stress and anxiety, and stress aggravates tinnitus, there may be just a cause and effect relationship, and not necessarily a medical relationship between the two. I'm sure other health factors could be involved as well.
Avatar n tn I have had a thyroid issue for 9 years and I have dealt with Tinnitus on and off throughout. Last night I woke up with major ringing in my left ear and I would say a 25% loss in hearing. I went to the doctor this morning they do believe it may be caused by the Thyroid since I am way off still on my labwork results. Also, I do notice and I don't know if this is part of it but when I drink alcohol I tend to get the ringing that night and last night I had a glass of wine while out.
Avatar m tn it sounds like you have tinnitus. I suffer from it and have done for years. here's some more info for you http://en.wikipedia.
Avatar n tn s disease, Otosclerosis, circulatory problems all can lead to tinnitus. The cause of your tinnitus and the associated symptoms are important for determining the correct cause and management of your condition. I hope it helps. Best luck and regards!
Avatar n tn Does Tensor Tympani Muscle have any problem and causes hissing and roaring tinnitus in some cases because of muscle tension. And does it cause pressure fullness, ear pain, jaw pain? If i have problem with my inner ear, why should have pain in jaw? In my case jaw pain happens because of middle ear problems.
Avatar f tn Yes, huge loss in my good ear and more in my other ear. Tinnitus I have dealt with for years but it is so loud sometimes I can hear it over a passing train.
Avatar n tn Try valsalva maneuver (take a deep breath and blow while pinching your nostrils shut and closing your mouth). Tinnitus can also be a psychological problem. Hence get a psychiatric assessment too. Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Avatar n tn What you PROBABLY have is a bad case of tinnitus. Tinnitus is the ringing you're hearing and it is associated with loss of hearing, depression, and sleep disturbances. The pain is probably caused by hyperacusis, which is another condition that sometimes comes with tinnitus and makes you very sensitive to noise. There is no "cure" for tinnitus, but there are treatments. Eating healthy, exercising, keeping busy, and reducing stress can help.
Avatar n tn i asked as i suffer with tinnitus...and the last few months tho it is always there..it used to be at bed time or when there was quiet around me..so it was more noticeable..but i had a bump in a car about a month ago and since then it is more aggrivated.. i hope you find the answers your looking for and sorry i couldnt of been of more help..
Avatar f tn I worked for a non-profit for 7 years that serviced hard of hearing and deaf persons. Tinnitus was something we dealt with and it was non-reversible. HOWEVER. A number of the conditions we experience on treatment seem to reverse when the drugs stop. As in nygirl's situation, I hope the same for you. What I'm thinking is that it's yet another reason to keep hgb up in reasonable numbers. That's what I'm thinking, anyway.
469349 tn?1217606941 Hello I am 28 years old and this is what is going on. I have been sick on and off for the past 2 months, on March 5th my body gave up and my husband took me to the ER where they diagnosed me with pneumonia. Was put on antibiotics for 5 days and cough medication.
Avatar m tn Cessation of therapy resulted in rapid clinical resolution with mild residual hearing loss and tinnitus. This case report illustrates vestibulocochlear and autonomic nervous system adverse effects of pegylated interferon-alpha-2b/ribavirin, emphasizing the importance of early recognition and cessation of therapy to prevent permanent neurootologic injury.
Avatar n tn I have tinnitus for almost 2 months now along with ear ache and ear popping when I swollow. I was tested for allergies and have pet allergies and seasonal allergies. I have been on Rhinocort, Zyrtec, and Singular. Some of my allergies are being controlled like itchy eyes, congestion, and runny nose but the ear ringing, pain, clogging persists.
620877 tn?1282764097 I have also had the ringing in my ears for about the last 6 months. It was driving me nuts, couldn't hear anyone talking to me, with background noise, and still had trouble in silence, trying to discern what was being said. Went to my neuro, and described what was going on, he sent me to an ENT. Had the complete going over including the test in the "booth" .